# SDR USAA2011041491492

- Difficulty date: April 13, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 27,905 hours, 18,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3349
- Condition: Failed
- Location: Cabin
- Part time: 27,905 hours, 18,209 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT/RON - EMERGENCY LIGHTS - AFT EMERGENCY LIGHT POWER UNIT FAILED TEST.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (13WL).  OPERATIONAL CHECK WAS GOOD.
